MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 Ventralight ST w/ Echo; Surgical Mesh
Catalog Number 5955680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Bowel Perforation (2668)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed with small bowel obstruction, internal hernia, adhesion, incisional hernia thereby underwent open repair with the implant of bard flat mesh (device 1).Per op notes, "a midline incision was undertaken from the infraumbilical to suprapubic region in the midline.Bands of adhesion causing an internal hernia and twisting of the small bowel adjacent to the hernia consistent with small bowel obstruction as noted.A lightweight bard flat mesh (device 1) was placed as an only over the fascia and secured using sutures." on (b)(6) 2017 - patient was diagnosed with multiple ventral hernias thereby underwent robot assisted repair with the implant of ventralight st mesh using echo (device 2).Per op notes, "a ventral hernia in the midline near the umbilical region was identified.Nine abdominal wall hernias was noted.A ventralight st mesh using echo (device 2) was placed into the defect and secured using tacks." on (b)(6) 2017 - patient had hiatal hernia, intraabdominal adhesion, bowel stuck to mesh, perforation thereby underwent repair.(note: there is no op notes provided for this procedure in medical records).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date ((b)(6) 2016) is considered to be a best estimate.This emdr represents the ventralight st mesh using echo (device 2).An additional supplemental emdr was submitted to represent the bard flat mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Ventralight ST w/ Echo
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50479623
Report Number1213643-2026-01128
Device Sequence Number18670080
Product Code FTL
UDI-Device Identifier00801741031755
UDI-Public(01)00801741031755(17)180728(10)HUAU1312
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2018
Device Catalogue Number5955680
Device Lot NumberHUAU1312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexFemale